I have been on 50mg for two weeks after being diagnosed with hypo/hashi's. I have noticed I am more hungry and keep picking, has anyone else found this. I am about to move up to 70mg and am worried if I will be even more hungry!!
Thanks everyone so good to hear I'm not alone!! I lost alot of weight about two years ago and have managed to keep it off and this increase in appetite has really worried me but I will keep my fingers crossed that it will balance itself out!
You might try eating more protein...that helps me...some of the soy protein messes with me, makes the empty feeling worse, so if you like that sort of thing, try it way after you take your meds...Like hours..
Your increased appetite is likely due to your metabolism picking up...I've been on 50 mcg for the last two months too and only recently have noticed an increase in appetite (and that could be purely coincidental). In theory, you may be eating more, but you should also be burning it quicker.
I've read that soy is bad for the thyroid (along with a number of veg) so you might want to stay away from it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.